# SDR CA970715021

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 5038912133
- Condition: Malfunctioned
- Location: Internal
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND OPERATIONS, THE CREW NOTICED THE RIGHT HAND LOW PRESSURE ANNUNCIATOR WAS ACTIVATED. MAINTENANCE REPLACED THE PRESSURE SWITCH AND TESTED THE SYSTEM SERVICEABLE.
